# SDR 95ZZZX4214

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Condition: Defective
- Location: Cockpit
- Part time: 645 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT PANEL LIGHT FLICKERS DURING FLIGHT AND WILL NOT TURN OFF WITH SWITCH.
